# SDR USAABB02184

- Difficulty date: October 23, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND L3 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
